# SDR HEEA956259

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Sensor
- Part number: 1296321
- Condition: Sticking
- Location: Cabin Temp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR STICKING AND DOES NOT REGULATE TEMPERATURE.
